# SDR NSVA2009063

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 41,655 hours, 38,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REQUIRES MAJOR REPAIR DUE TO PERMANENT REPAIR OF FOUR DENTS BEHIND CARGO DOOR IAW SDS 018970 - TD 340-53-09-80 AND TRACKED BY DMI ID 12694.
